# SDR REXA2025062300683

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10009225Y
- Condition: None
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FABRICATED L/H O/S I/B PCU AILERON BUSHING WAS DAMAGED IN THE BORE & IS NO LONGER IN TOLERANCE. FABRICATION OF A NEW O/S I/B PCU AILERON BUSHING IS REQUIRED.   FABRICATED L/H O/S I/B PCU AILERON BUSHING IAW BOMBARDIER REO 670-57-61-107 REV -B DATED 2019-01-14
